August 01, 2021
Home  »  Website  »  International  »  13 People Develop Facial Paralysis After Receiving Covid-19 Vaccine In Israel: Reports

13 People Develop Facial Paralysis After Receiving Covid-19 Vaccine In Israel: Reports

One of the Covid-19 vaccine recipient’s face was paralysed for 28 hours, reports claimed

Google + Linkedin Whatsapp
Follow Outlook India On News
13 People Develop Facial Paralysis After Receiving Covid-19 Vaccine In Israel: Reports
Representational Image
13 People Develop Facial Paralysis After Receiving Covid-19 Vaccine In Israel: Reports
outlookindia.com
2021-01-17T15:48:24+05:30

As many as 13 people in Israel have suffered from facial paralysis after being administered the Covid-19 vaccine, reports claimed.

According to WION, the Israeli Health Ministry has indicated that the number of people suffering from such side effects after being inoculated for Covid-19 could be higher.

“For at least 28 hours I walked around with it (facial paralysis),” one person told Ynet adding that he recovered after that.

This comes just days after 23 people died in Norway after receiving Pfizer’s Covid-19 jab. All of them were above the age of 80, Norwegian officials said adding that the matter was being probed.

Apart from the 23 cases many others have also reported severe side effects, the Norwegian Medicines Agency said.

Meanwhile, one severe and 51 minor cases of adverse events were reported in Delhi on Saturday.

"A few AEFI cases were reported but most were minor and the persons were normalised during observation period. Only one severe AEFI case was reported in South Delhi," said a top government official.

According to World Health Organisation (WHO), any untoward medical occurrence which follows immunisation and does not necessarily have a causal relationship with the usage of the vaccine, is known as AEFI.

District officials said most of the persons who developed "minor" AEFI post vaccination complained about dizziness and headache. They will be monitored for a few days to ensure their normal state of health, they said.

In AIIMS-Delhi, a security guard who was administered a shot of Covaxin on Saturday was admitted at the hospital after he developed an allergic reaction as part of "severe" adverse events following immunisation.

In another incident, a 35-year-old nurse was rushed to the critical care unit (CCU) of a hospital in Kolkata after she fainted and lost consciousness within minutes of taking the Covid-19 jab on Saturday.

(With AP and PTI inputs)


For in-depth, objective and more importantly balanced journalism, Click here to subscribe to Outlook Magazine
Next Story >>
Google + Linkedin Whatsapp

The Latest Issue

Outlook Videos